Translator Disclaimer
2021 A note on Lie algebra cohomology
Michael J. Larsen, Valery A. Lunts
Algebra Number Theory 15(3): 773-783 (2021). DOI: 10.2140/ant.2021.15.773

Abstract

Given a finite dimensional Lie algebra L, let I be the augmentation ideal in the universal enveloping algebra U(L). We study the conditions on L under which the Ext-groups Ext(k,k) for the trivial L-module k are the same when computed in the category of all U(L)-modules or in the category of I-torsion U(L)-modules. An application to cohomology of equivariant sheaves is given.

Citation

Download Citation

Michael J. Larsen. Valery A. Lunts. "A note on Lie algebra cohomology." Algebra Number Theory 15 (3) 773 - 783, 2021. https://doi.org/10.2140/ant.2021.15.773

Information

Received: 12 February 2020; Revised: 4 August 2020; Accepted: 10 October 2020; Published: 2021
First available in Project Euclid: 25 June 2021

Digital Object Identifier: 10.2140/ant.2021.15.773

Subjects:
Primary: 17B55
Secondary: 14L30

Keywords: cohomology of equivariant sheaves , Lie algebra cohomology

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.15 • No. 3 • 2021
MSP
Back to Top